Identifiability and stability of an inverse problem involving a Fredholm equation - Archive ouverte HAL Access content directly
Journal Articles Chinese Annals of Mathematics - Series B Year : 2015

Identifiability and stability of an inverse problem involving a Fredholm equation

Abstract

The authors study a linear inverse problem with a biological interpretation, which is modelled by a Fredholm integral equation of the first kind, where the kernel is represented by step functions. Based on different assumptions, identifiability, stability and reconstruction results are obtained.
No file

Dates and versions

hal-01261672 , version 1 (25-01-2016)

Identifiers

Cite

Carlos Conca, Rodrigo Lecaros, Ortega Jaime, Lionel Rosier. Identifiability and stability of an inverse problem involving a Fredholm equation. Chinese Annals of Mathematics - Series B, 2015, 36 (5), pp.737-762. ⟨10.1007/s11401-015-0974-9⟩. ⟨hal-01261672⟩
124 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More